# SDR DALA14018961612

- Difficulty date: March 22, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N1612T
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 57,195 hours, 7,555 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery Pack
- Condition: No Test
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT ESCAPE SLIDES WILL NOT TEST.  REPLACED  ESCAPE SLIDE BATTERIES . SQUIB TESTED GOOD.
